# SDR 2007UALA04386

- Difficulty date: October 24, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N921UA
- Make and model: Boeing 737522
- Aircraft serial: 25388
- Aircraft time: 43,426 hours, 31,515 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3500 · Oxygen System
- Part: Oxygen System
- Condition: Low
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE O2 REQUIRES SERVICING.  SERVICED CREW O2 SYSTEM.  NO REPEATS.
